# SDR MWEA97433

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misrepaired
- Location: Bs  965
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 965 3 SPLICE REPAIRS RE-EVALUATED.  MAINT REPLACED ANGLE IAW SRM 51-30.
